Go to navigation Go to content
Toll-Free: (888) 606-5297
Phone: (859) 578-4444
Schachter, Hendy & Johnson, Attorneys At Law

FDA Warns Testosterone Can Cause Blood Clots

Posted on Jun 20, 2014

On June 19, 2014, the FDA ordered a labeling change on all testosterone medications. The warning concerns blood clots that form in the veins, including deep vein thrombosis (DVT) and pulmonary embolism. The change of labeling was issued "to provide a more general warning regarding venuous blood clots and to ensure this risk is described consistently in the labeling of all approved testosterone products."

The FDA was careful to note that this labeling change is not a response to its announcement on January 31, 2014 that it was investigating the safety of testosterone medications. The FDA noted that they are still evaluating the "possible risk of stroke, heart attack, and death in patients taking testosterone products" that may be "related to blood clots in the arteries."

This labeling change is a start at informing potential and current patients about the true risks associated with taking testosterone. Also, the FDA labeling change impacts testosterone lawsuits where a person suffered a blood clot.

If you or a loved one suffered a heart attack, pulmonary embolism, blood clot or stroke while taking a testosterone medication, please call our experienced AndroGel attorneys at (888) 606-5297 for a free consultation about your potential AndroGel lawsuit.

Read More About FDA Warns Testosterone Can Cause Blood Clots...

Live Chat